# SDR CALA2009051900264

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 41,791 hours, 12,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0427 MAIN CABIN FLOOR, CORROSION ON FLOORBEAM AT STA 715 RBL 27, ABOVE AND BELOW FASTENER HOLE.  DUPLICATE L/P CREATED FOR SCEPTRE AND ESFR REPORTING ONLY, DUE TO REV A OF ECRA.  ECRA THAT WAS REVISED IS EC/RA 5310-04943 REV A.  ALL WORK ACCOMPLISHED TO THIS REPAIR WAS PERFORMED ON N/R 9883001.
